# SDR AALA20040788

- Difficulty date: July 30, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT TAIL COMPARTMENT WALKWAY INOPERATIVE.  REPLACED WIRES BETWEEN AL211 AND AL28 FOR EMERGENCY LIGHTS AT TAIL COMPARTMENT WALKWAY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
